# SDR COMA9660132

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Part number: 356024310
- Condition: Malfunctioned
- Location: Rt Pylon
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

14TH STAGE BLEED AIR DUCT FAIL MESSAGE.  ENGINE SHUT DOWN AND RETURN TO FIELD.  REPLACED DEFECTIVE BLEED LEAK DETECTOR LOOP AT RT ENGINE PYLON.
